# SDR GTIA2019091034614

- Difficulty date: September 10, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 9,095 hours, 4,073 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES IN AFT CABIN AREA REPORTED BY FLT ATTND AFTER SMELLED "DIRTY SOCK ODOR" STOPPED AFTER ISOLATED #2 PACK-PERFORMED TSM # 05-50-00-810-931, PACK ISOLATION AD BURN OUT 1+2, NO SMELLS NOTED WITH ENGINES RUNNING AND APU BLEED. ALL CHECKS NORMAL AT THIS TIME. A/C OK FOR SERVICE. IAW 71-00-00. AMM.
